English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/124888
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Tree-loop duality relation beyond single poles

AuthorsBierenbaum, Isabella ; Buchta, Sebastián ; Draggiotis, Petros ; Malamos, Ioannis ; Rodrigo, Germán
KeywordsQCD Phenomenology
NLO Computations
Issue Date1-Mar-2013
CitationJournal of High Energy Physics 03 (3): 025 - 24 (2013)
AbstractWe develop the Tree-Loop Duality Relation for two- and three-loop integrals with multiple identical propagators (multiple poles). This is the extension of the Duality Relation for single poles and multi-loop integrals derived in previous publications. We prove a generalization of the formula for single poles to multiple poles and we develop a strategy for dealing with higher-order pole integrals by reducing them to single pole integrals using Integration By Parts.
Publisher version (URL)http://dx.doi.org/10.1007/JHEP03(2013)025
Appears in Collections:(IFIC) Artículos
Files in This Item:
File Description SizeFormat 
Tree-loop duality.pdf201,45 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.